MathSciNet Relay Station
MathSciNet bibliographic data
MR1950818 35K65 (35B40 35K55)
Wang, Jinghua; Zhang, Hui Existence and decay rates of smooth solutions for a non-uniformly parabolic equation. Proc. Roy. Soc. Edinburgh Sect. A 132 (2002), no. 6, 1477–1491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement